# SDR UPS97223118

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, TWO ANGLE STRIPS BETWEEN FLOORBEAMS 328 AND 344 CRACKED.  REPLACED ANGLE SECTIONS IAW SRM 53-10-02.
